Main | Principles | Papers | Glossary of Concepts | Mailing List | For Authors | Referencing | Links | Mirrors

SAT 2 (2006), 2

Surveys in Approximation Theory, 2 (2006), 53-60.

Discrete Linear Interpolatory Operators

J. Szabados

Abstract. This is a survey on discrete linear operators which, besides approximating in Jackson or near-best order, possess some interpolatory property at some nodes. Such operators can be useful in numerical analysis.

E-print: arXiv:0602458

Published: 20 February 2006.

J. Szabados
Alfred Renyi Institute of Mathematics
P. O. Box 127
Budapest H-1364